Reply
Esteemed Contributor
Posts: 5,287
Registered: ‎09-18-2010

I have used this the last two days as my allergies are acting up. I have been so tired all day, today, feel like I have taken a sleeping pill. 

Tiredness is not listed as a side effect on the flonase website, I was just wondering if any of you use it, does it make you feel extremely tired?

Honored Contributor
Posts: 14,148
Registered: ‎03-09-2010

I have used Flonase since Jan 2020 without the side effect you describe

Stop being afraid of what could go wrong and start being positive what could go right.
Honored Contributor
Posts: 12,983
Registered: ‎01-02-2011

Just the allergies themselves make me tired, and irritable, @happycat.  I haven't noticed that Flonase makes me more tired.

 

 

Honored Contributor
Posts: 31,730
Registered: ‎01-08-2011

I've used Flonase with my other prescription allergy meds.  All Flonase does is keep the inflamation in the sinuses down which equals less mucus.

 

Ask your doctor.

Honored Contributor
Posts: 10,168
Registered: ‎03-14-2010

 

i used Flonase for about two years and it reallt helped my allergies. I stopped when my opthalmologist told me it causes cataracts...which I now have in my left eye. When he was checking my eyes, he ased me if I used Flonase. I switched to Dr Neils instead.

Honored Contributor
Posts: 9,500
Registered: ‎03-09-2010

@lovesrecess -

Oh that's just great! cataracts!

The things they don't tell you and they prescribe it all the time!

It makes me mad.

I only took it for a little while.

I amgetting to the point where I don't trust anything!

Thank you for this information and I'm sorry this happened.

"If you walk the footsteps of a stranger, you'll learn things you never knew. Can you sing with all the voices of the mountains? can you paint with all the colors of the wind?"
Esteemed Contributor
Posts: 5,287
Registered: ‎09-18-2010

Thank you all for your replies. @lovesrecess, that is scary, thank you for letting us know. I'm sorry that happened to you. Cataracts were not listed as side effects either, of course. 

Super Contributor
Posts: 431
Registered: ‎01-07-2020

I've been using Flonase prescription for 8 years with no issues what so ever.  I have never been told it can cause caterac eye issues.  Just seen the eye doc an no issues.  Consistantcy is what makes this med work to it's optimal results.  I prefer this med as it doesn't directly go into the blood stream and does not mix with any of my meds.  I have big time allergies year round.  The only issues it may cause is a little nose bleed but not always the case.  I would be questioning the eye doc...I would need to see proof jmo

Valued Contributor
Posts: 546
Registered: ‎08-30-2010

If you have allergies themselves will make you tired.

There are also many other things that can cause fatigue --the events that are going on around you and things that you eat.

Esteemed Contributor
Posts: 6,162
Registered: ‎03-10-2010

Just my body fighting off spring allergies makes me tired. I only take Flonase-like meds in the spring or pack when I travel to new regions. Found a Costco brand that works just as well -- costs less and gave me a pack of 6 for what a pack of 2 Flonase costs. 

"I took a walk in the woods and came out taller than the trees." Henry David Thoreau